# SDR QXEA2013090701330

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 28,963 hours, 29,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: LA502213
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCRAFT FAILED TO PRESSURIZE.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  INTERROGATED CDS, NO APPLICABLE FAULTS.  R & R AFT OUTFLOW VALUE.  NO HELP.  R & R AFT CARGO DOOR SEAL DUE TO TORN SEAL.  ACFT PRESSURIZES NORMALLY.  RETURNED TO SERVICE.
